Alert archive / Oklahoma / Wind Chill Advisories in 2015
Wind Chill Advisory 2, NWS Tulsa, OK
NWS Tulsa, OK issued this wind chill advisory at Jan 6, 2015, 2:50 PM CST for 17 counties in Oklahoma; 4 counties in Arkansas. It took effect at Jan 8, 2015, 3:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2015, 2:50 PM CST (20:50 UTC)
- In effect from
- Jan 8, 2015, 3:00 AM CST
- Expired
- Jan 8, 2015, 11:00 AM CST
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
All 21 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
957 WWUS44 KTSA 062050 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 250 PM CST TUE JAN 6 2015 OKZ054>056-059-071200- /O.NEW.KTSA.WC.Y.0001.150107T0900Z-150107T1600Z/ /O.NEW.KTSA.WC.Y.0002.150108T0900Z-150108T1600Z/ OSAGE-WASHINGTON OK-NOWATA-PAWNEE- 250 PM CST TUE JAN 6 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 10 AM CST WEDNESDAY... ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 10 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 10 AM CST WEDNESDAY. A WIND CHILL ADVISORY HAS ALSO BEEN ISSUED FROM 3 AM TO 10 AM CST THURSDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PAWNEE...NOWATA...WASHINGTON AND OSAGE. HAZARDOUS WEATHER... * A STRONG COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT. GUSTY NORTH WINDS ALONG WITH COLD TEMPERATURES WILL RESULT IN DANGEROUSLY LOW WIND CHILL VALUES FOR PARTS OF NORTHEAST OKLAHOMA WEDNESDAY MORNING. TEMPERATURES ARE EXPECTED TO DROP INTO THE SINGLE DIGITS BY THURSDAY MORNING. SOUTH WINDS WILL BE INCREASING TOWARD SUNRISE...AGAIN RESULTING IN DANGEROUSLY LOW WIND CHILL VALUES. * WIND CHILLS ARE EXPECTED TO BE AS LOW AS 5 DEGREES BELOW ZERO WEDNESDAY MORNING AND AROUND 10 DEGREES BELOW ZERO THURSDAY MORNING. IMPACTS... * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. DEFINITION... * A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES AND LIMIT OUTDOOR ACTIVITY. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ001-002-010-011-OKZ057-058-060>064-066>070-071200- /O.NEW.KTSA.WC.Y.0002.150108T0900Z-150108T1600Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAIG-OTTAWA-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- 250 PM CST TUE JAN 6 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 10 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 10 AM CST THURSDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WAGONER...OTTAWA...DELAWARE...CHEROKEE...ADAIR... CRAIG...CREEK...OKMULGEE...MUSKOGEE...TULSA...ROGERS AND MAYES. IN ARKANSAS...BENTON...WASHINGTON...CARROLL AND MADISON. HAZARDOUS WEATHER... * TEMPERATURES ARE EXPECTED TO DROP INTO THE SINGLE DIGITS BY THURSDAY MORNING. SOUTH WINDS WILL BE INCREASING TOWARD SUNRISE...RESULTING IN DANGEROUSLY LOW WIND CHILL VALUES. * WIND CHILLS ARE EXPECTED TO RANGE FROM AROUND 5 DEGREES BELOW ZERO TO AS LOW AS 15 DEGREES BELOW ZERO NEAR THE KANSAS AND MISSOURI BORDERS. IMPACTS... * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. DEFINITION... * A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES AND LIMIT OUTDOOR ACTIVITY. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
5 follow-up statements
947 WWUS44 KTSA 070206 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 806 PM CST TUE JAN 6 2015 OKZ057-058-071015- /O.EXA.KTSA.WC.Y.0001.150107T0900Z-150107T1600Z/ /O.CON.KTSA.WC.Y.0002.150108T0900Z-150108T1600Z/ CRAIG-OTTAWA- 806 PM CST TUE JAN 6 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 10 AM CST WEDNESDAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 10 AM CST WEDNESDAY AND A WIND CHILL ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OTTAWA AND CRAIG. HAZARDOUS WEATHER... * A STRONG COLD FRONT WILL MOVE INTO THE AREA EARLY WEDNESDAY MORNING. GUSTY NORTH WINDS...ALONG WITH COLD TEMPERATURES...WILL RESULT IN DANGEROUSLY LOW WIND CHILL VALUES FOR PARTS OF NORTHEAST OKLAHOMA WEDNESDAY MORNING. TEMPERATURES ARE EXPECTED TO DROP INTO THE SINGLE DIGITS BY THURSDAY MORNING. SOUTH WINDS WILL BE INCREASING TOWARD SUNRISE...AGAIN RESULTING IN DANGEROUSLY LOW WIND CHILL VALUES. * WIND CHILLS ARE EXPECTED TO BE AS LOW AS 5 DEGREES BELOW ZERO WEDNESDAY MORNING AND AS LOW AS 15 DEGREES BELOW ZERO THURSDAY MORNING. IMPACTS... * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. DEFINITION... * A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES AND LIMIT OUTDOOR ACTIVITY. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ054>056-059-071015- /O.CON.KTSA.WC.Y.0001.150107T0900Z-150107T1600Z/ /O.CON.KTSA.WC.Y.0002.150108T0900Z-150108T1600Z/ OSAGE-WASHINGTON OK-NOWATA-PAWNEE- 806 PM CST TUE JAN 6 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST WEDNESDAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST THURSDAY... A WIND CHILL ADVISORY IS IN EFFECT AND A WIND CHILL ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PAWNEE...NOWATA...WASHINGTON AND OSAGE. HAZARDOUS WEATHER... * A STRONG COLD FRONT WILL MOVE INTO THE AREA EARLY WEDNESDAY MORNING. GUSTY NORTH WINDS...ALONG WITH COLD TEMPERATURES...WILL RESULT IN DANGEROUSLY LOW WIND CHILL VALUES FOR PARTS OF NORTHEAST OKLAHOMA WEDNESDAY MORNING. TEMPERATURES ARE EXPECTED TO DROP INTO THE SINGLE DIGITS BY THURSDAY MORNING. SOUTH WINDS WILL BE INCREASING TOWARD SUNRISE...AGAIN RESULTING IN DANGEROUSLY LOW WIND CHILL VALUES. * WIND CHILLS ARE EXPECTED TO BE AS LOW AS 10 DEGREES BELOW ZERO WEDNESDAY MORNING AND AS LOW AS 15 DEGREES BELOW ZERO THURSDAY MORNING. IMPACTS... * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES AND LIMIT OUTDOOR ACTIVITY. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ001-002-010-011-OKZ060>064-066>070-071015- /O.CON.KTSA.WC.Y.0002.150108T0900Z-150108T1600Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-TULSA-ROGERS-MAYES-DELAWARE- CREEK-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- 806 PM CST TUE JAN 6 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST THURSDAY... A WIND CHILL ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WAGONER...DELAWARE...CHEROKEE...ADAIR...CREEK... OKMULGEE...MUSKOGEE...TULSA...ROGERS AND MAYES. IN ARKANSAS... BENTON...WASHINGTON...CARROLL AND MADISON. HAZARDOUS WEATHER... * TEMPERATURES ARE EXPECTED TO DROP INTO THE SINGLE DIGITS BY THURSDAY MORNING BEHIND THE PASSAGE OF A STRONG COLD FRONT WEDNESDAY. SOUTH WINDS WILL BE INCREASING TOWARD SUNRISE...RESULTING IN DANGEROUSLY LOW WIND CHILL VALUES. * WIND CHILLS ARE EXPECTED TO BE AS LOW AS 15 DEGREES BELOW ZERO THURSDAY MORNING. IMPACTS... * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES AND LIMIT OUTDOOR ACTIVITY. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
604 WWUS44 KTSA 071001 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 401 AM CST WED JAN 7 2015 OKZ054>059-071815- /O.CON.KTSA.WC.Y.0001.000000T0000Z-150107T1600Z/ /O.CON.KTSA.WC.Y.0002.150108T0900Z-150108T1600Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- 401 AM CST WED JAN 7 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST THURSDAY... A WIND CHILL ADVISORY IS IN EFFECT AND A WIND CHILL ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OTTAWA...PAWNEE...CRAIG...NOWATA...WASHINGTON AND OSAGE. HAZARDOUS WEATHER... * VERY COLD ARCTIC AIR WILL CONTINUE TO MOVE INTO NORTHEAST OKLAHOMA EARLY THIS MORNING. GUSTY NORTH WINDS BEHIND THE FRONT WILL RESULT IN DANGEROUSLY COLD WIND CHILLS NEAR 5 BELOW ZERO THROUGH THIS MORNING...WITH ONLY SLIGHT IMPROVEMENT DURING THE AFTERNOON. TEMPERATURES TONIGHT WILL FALL INTO THE SINGLE DIGITS WITH SOUTH WINDS INCREASING TOWARD SUNRISE. THIS WILL RESULT IN EVEN COLDER WIND CHILL VALUES. * WIND CHILLS ARE EXPECTED TO BE AS LOW AS 5 BELOW ZERO THIS MORNING...AND AS LOW 15 DEGREES BELOW ZERO THURSDAY MORNING. IMPACTS... * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES AND LIMIT OUTDOOR ACTIVITY. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ001-002-010-011-OKZ060>064-066>070-071815- /O.CON.KTSA.WC.Y.0002.150108T0900Z-150108T1600Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-TULSA-ROGERS-MAYES-DELAWARE- CREEK-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- 401 AM CST WED JAN 7 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST THURSDAY... A WIND CHILL ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WAGONER...DELAWARE...CHEROKEE...ADAIR...CREEK... OKMULGEE...MUSKOGEE...TULSA...ROGERS AND MAYES. IN ARKANSAS... BENTON...WASHINGTON...CARROLL AND MADISON. HAZARDOUS WEATHER... * VERY COLD ARCTIC AIR WILL CONTINUE MOVING INTO THE AREA THIS MORNING WITH MUCH COLDER TEMPERATURES AND GUSTY NORTH WINDS. TEMPERATURES TONIGHT WILL FALL INTO THE SINGLE DIGITS ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH SOUTH WINDS INCREASING TOWARD SUNRISE. THIS WILL RESULT IN DANGEROUSLY COLD WIND CHILL VALUES. * WIND CHILLS ARE EXPECTED TO BE BETWEEN 5 AND 10 DEGREES BELOW ZERO THURSDAY MORNING...WITH READINGS APPROACHING 15 BELOW ZERO IN PARTS OF NORTHWEST ARKANSAS. IMPACTS... * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES AND LIMIT OUTDOOR ACTIVITY. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
475 WWUS44 KTSA 072055 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 255 PM CST WED JAN 7 2015 OKZ065-071-081700- /O.EXB.KTSA.WC.Y.0002.150108T0900Z-150108T1700Z/ OKFUSKEE-MCINTOSH- 255 PM CST WED JAN 7 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 11 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 11 AM CST THURSDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OKFUSKEE AND MCINTOSH. HAZARDOUS WEATHER... * TEMPERATURES WILL FALL INTO THE SINGLE DIGITS TONIGHT WITH SOUTH WINDS INCREASING TOWARD SUNRISE. THIS WILL RESULT IN DANGEROUSLY COLD WIND CHILL VALUES. * WIND CHILLS ARE EXPECTED TO AROUND 5 DEGREES BELOW ZERO TO AS LOW AS 10 DEGREES BELOW ZERO. IMPACTS... * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. DEFINITION... * A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES AND LIMIT OUTDOOR ACTIVITY. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ001-002-010-011-OKZ054>064-066>070-081700- /O.EXT.KTSA.WC.Y.0002.150108T0900Z-150108T1700Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKMULGEE- WAGONER-CHEROKEE-ADAIR-MUSKOGEE- 255 PM CST WED JAN 7 2015 ...WIND CHILL ADVISORY NOW IN EFFECT FROM 3 AM TO 11 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ADJUSTED THE TIMING OF THE WIND CHILL ADVISORY AND IT IS NOW IN EFFECT FROM 3 AM TO 11 AM CST THURSDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKMULGEE...WAGONER... TULSA...ROGERS...MAYES...DELAWARE...WASHINGTON...OSAGE...CRAIG... NOWATA...PAWNEE...OTTAWA AND MUSKOGEE. IN ARKANSAS... WASHINGTON...MADISON...BENTON AND CARROLL. HAZARDOUS WEATHER... * TEMPERATURES WILL FALL INTO THE SINGLE DIGITS TONIGHT WITH SOUTH WINDS INCREASING TOWARD SUNRISE. THIS WILL RESULT IN DANGEROUSLY COLD WIND CHILL VALUES. * WIND CHILLS ARE EXPECTED TO BE FROM 5 DEGREES BELOW ZERO TO AS LOW AS 15 DEGREES BELOW ZERO. IMPACTS... * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES AND LIMIT OUTDOOR ACTIVITY. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
314 WWUS44 KTSA 081005 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 405 AM CST THU JAN 8 2015 ARZ001-002-010-011-OKZ054>071-081700- /O.CON.KTSA.WC.Y.0002.000000T0000Z-150108T1700Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE- OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH- 405 AM CST THU JAN 8 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS MORNING... A WIND CHILL ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... WAGONER...TULSA...ROGERS...MAYES...DELAWARE...WASHINGTON... OSAGE...CRAIG...NOWATA...PAWNEE...OTTAWA...MCINTOSH AND MUSKOGEE. IN ARKANSAS...WASHINGTON...MADISON...BENTON AND CARROLL. HAZARDOUS WEATHER... * TEMPERATURES HAVE FALLEN INTO THE SINGLE DIGITS OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SOUTH WINDS WILL INCREASE EARLY THIS MORNING...RESULTING IN DANGEROUSLY COLD WIND CHILLS. * WIND CHILL VALUES BETWEEN 5 BELOW AND 10 BELOW ZERO ARE EXPECTED THROUGH THE MORNING. IMPACTS... * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES AND LIMIT OUTDOOR ACTIVITY. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
409 WWUS44 KTSA 081705 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 1105 AM CST THU JAN 8 2015 ARZ001-002-010-011-OKZ054>071-081815- /O.EXP.KTSA.WC.Y.0002.000000T0000Z-150108T1700Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE- OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH- 1105 AM CST THU JAN 8 2015 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... WAGONER...TULSA...ROGERS...MAYES...DELAWARE...WASHINGTON... OSAGE...CRAIG...NOWATA...PAWNEE...OTTAWA...MCINTOSH AND MUSKOGEE. IN ARKANSAS...WASHINGTON...MADISON...BENTON AND CARROLL. * THE WIND CHILL ADVISORY THAT WAS IN EFFECT FOR AREAS NORTH OF INTERSTATE 40 IN NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS HAS EXPIRED. ALTHOUGH WINDY CONDITIONS WILL PREVAIL TODAY... WARMER TEMPERATURES HAVE ALLOWED FOR ABOVE ZERO WIND CHILLS LATE THIS MORNING THAT WILL CONTINUE TO INCREASE THIS AFTERNOON. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind chill advisory went out at Jan 6, 11:37 AM CST, 3 hours 13 minutes earlier.
Area forecast discussion, Jan 6, 11:37 AM CST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1137 AM CST TUE JAN 6 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. VFR THROUGH THE PERIOD...HOWEVER MID LEVEL CLOUD OVERSPREADING TAF SITES AFTER 00Z. STRONG NORTH WINDS WEDNESDAY OF 15 TO 20KTS WITH SOME GUSTS OF 30-35 KNOTS OR GREATER. && .PREV DISCUSSION... /ISSUED 1047 AM CST TUE JAN 6 2015/ DISCUSSION... OTHER THAN MINOR TWEAKS...LITTLE CHANGE IN FORECAST. EXTRA HEAVY WINTER COAT WEATHER WEDNESDAY. GW PREV DISCUSSION... /ISSUED 543 AM CST TUE JAN 6 2015/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. INITIAL COLD FRONT CURRENTLY MOVING INTO NE OK THIS MORNING. NORTHERLY WINDS WILL BEGIN TO INCREASE BEHIND FRONT FROM NORTH TO SOUTH AS BOUNDARY QUICKLY MOVES THROUGH. STRONGER COLD FRONT WILL MOVE INTO NE OK LATE TONIGHT WITH NORTHERLY WINDS ONCE AGAIN INCREASING. OTHERWISE...VFR CONDITIONS EXPECTED WITH INCREASING MID/HIGH CLOUDS INTO TONIGHT ACROSS THE NORTH. PREV DISCUSSION... /ISSUED 343 AM CST TUE JAN 6 2015/ DISCUSSION... NOT AS COLD TO START TODAY DESPITE A COLD FRONT THAT WILL MOVE INTO NE OKLAHOMA BEFORE SUNRISE. THIS FRONT IS MERELY A PREVIEW OF COMING ATTRACTIONS AND WILL SERVE ONLY TO SHIFT WINDS BACK OUT OF THE NORTH TODAY WITH HIGH TEMPS JUST A FEW DEGREES COLDER. MUCH STRONGER COLD FRONT WILL BRING THE COLDEST AIRMASS OF THE SEASON TO DATE BY LATE TUE NIGHT. 1056MB ARCTIC HIGH FORECAST TO BE CENTERED OVER THE DAKOTAS BY 12Z WED WITH THE BITTER COLD AIR CONTINUING TO PLUNGE SOUTH DURING THE DAY. TEMPS WILL LIKELY NOT RISE AT ALL DURING THE DAY WEDNESDAY IN MOST AREAS AND LIKELY FALL THROUGH THE AFTERNOON WITH STRONG AND GUSTY NORTH WINDS. FEW FLURRIES POSSIBLE AS WELL DURING THE MORNING. SUB ZERO WIND CHILLS LIKELY WED AFTERNOON AND EVENING IN PARTS OF THE AREA WITH A WIND CHILL ADVISORY LIKELY NEEDED AT SOME POINT. WITH THE PATTERN REMAINING PROGRESSIVE...THIS ARCTIC HIGH WILL QUICKLY SLIDE EAST AND WILL ALREADY BE PAST THE AREA BY THU MORNING WITH SOUTH WINDS RETURNING LATE WED NIGHT. THIS AND THE RELATIVE LACK OF SNOW COVER TO OUR NORTH WILL KEEP TEMPS FROM COMPLETELY BOTTOMING OUT AS MUCH AS MIGHT BE EXPECTED WITH THIS TYPE OF AIRMASS...BUT TEMPS IN THE SINGLE DIGITS COMMON FOR LOWS NONETHELESS. SOUTH WINDS WILL MODERATE TEMPS THU AFTERNOON BEFORE YET ANOTHER COLD FRONT MOVES IN THU NIGHT AND DROPS TEMPS FRIDAY. WITH COLD AIRMASS IN PLACE AND UPPER FLOW BECOMING LESS MERIDIONAL...SOME MOISTURE WILL BEGIN TO RETURN WITH A WEAK UPPER SYSTEM MOVING THROUGH THIS WEEKEND. STILL TOO EARLY TO PINPOINT BUT FORECAST WILL CONTINUE TO SHOW SOME WINTER WEATHER POTENTIAL SAT-MON. NOT LOOKING LIKE A HIGH IMPACT EVENT AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... TUL 38 19 22 8 / 0 0 0 0 FSM 43 24 32 12 / 0 0 10 0 MLC 44 23 27 10 / 0 0 10 0 BVO 35 16 19 5 / 0 10 10 0 FYV 39 20 23 3 / 0 0 10 0 BYV 37 19 21 3 / 0 10 10 0 MKO 41 20 25 7 / 0 0 10 0 MIO 33 16 20 3 / 0 10 0 0 F10 42 21 25 8 / 0 0 0 0 HHW 50 25 35 15 / 0 0 10 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....18 AVIATION...21
Hazardous weather outlook, Jan 6, 1:26 PM CST, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 126 PM CST TUE JAN 6 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071115- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 126 PM CST TUE JAN 6 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...AFTER 4 AM. FIRE WEATHER DANGER. RISK...VERY LIMITED THIS AFTERNOON. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. WINTER WEATHER. WIND CHILL. RISK...ELEVATED. AREA...NEAR THE KANSAS BORDER. ONSET...LATE TONIGHT. DISCUSSION... MINIMUM RELATIVE HUMIDITY VALUES OF 35 TO 45 PERCENT AND NORTH WINDS OF 10 TO 15 MILES AN HOUR WILL POSE A VERY LIMITED THREAT OF FIRE SPREAD FOR NORTHEAST OKLAHOMA THIS AFTERNOON. COLD AIR WILL POUR INTO EASTERN OKLAHOMA TONIGHT AND WEDNESDAY. NORTH WINDS WILL BEGIN GUSTING TO 25 TO 30 MILES AN HOUR LATE TONIGHT FOR AREAS NORTHWEST OF INTERSTATE 44. WINDCHILL TEMPERATURES WILL BE AROUND ZERO NEAR THE KANSAS BORDER AT DAWN WEDNESDAY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL...DANGEROUS WIND CHILL POTENTIAL. THURSDAY...HIGH FIRE WEATHER POTENTIAL...DANGEROUS WIND CHILL POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...WINTER WEATHER POTENTIAL. SUNDAY...WINTER WEATHER POTENTIAL. MONDAY...WINTER WEATHER POTENTIAL. EXTENDED DISCUSSION... VERY COLD CONDITIONS WILL PERSIST WEDNESDAY WITH NORTH WINDS OF 15 TO 25 MILES AN HOUR GUSTING TO 35 MILES AN HOUR OR GREATER. ALTHOUGH THE WINDS WILL ABATE WEDNESDAY EVENING...A VERY COLD AIRMASS WILL REMAIN WITH LOW TEMPERATURES THURSDAY MORNING OF ZERO TO 10 DEGREES NORTH OF INTERSTATE 40. WINDS WILL BEGIN TO INCREASE FROM THE SOUTH DURING THE DAY THURSDAY BRINGING IN WARMER AIR...BUT ALSO CREATING A LIMITED FIRE SPREAD THREAT. A STORM SYSTEM WILL MOVE THROUGH THE SOUTH CENTRAL UNITED STATES THIS COMING WEEKEND. THERE MAY BE ENOUGH COLD AIR STILL IN PLACE TO PRODUCE A LIGHT WINTRY MIX ACROSS PORTIONS OF THE REGION. FORECAST DETAILS WILL CONTINUE TO BE REFINED AS THE WEEKEND APPROACHES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 2:50 PM CST | Wind Chill Advisory | TSA | Craig, Nowata, Ottawa, Pawnee, Washington | 19 hr |
Nearby
Wind Chill Advisories in Oklahoma, 2015Wind Chill Advisories in Arkansas, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.